# SDR SWAA2019100337544

- Difficulty date: August 27, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 51,122 hours, 34,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: MS206153M7
- Condition: Sheared
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE AFT GIRT BAR HANGER HAD A SHEARED RIVET.        R & R THE RIVETS PER SRM.
